| Model Number |
M00552350 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Premarket / 510(k) #: k163248, k151895.Device code a0501 captures the reportable event of needle detachment.
Event or Problem Description
It was reported to boston scientific corporation that an acquire pulmonary needle was used in the lung during an endobronchial ultrasound (ebus) procedure performed on (b)(6) 2023.During the procedure, the acquire needle fractured and lodged itself in the mucosa of the trachea.It was removed using forceps.The procedure was completed with another acquire pulmonary needle.There were no patient complications reported as a result of this event.